Journal article icon

Journal article

Dynamics of gas bubbles in viscoelastic fluids. I. Linear viscoelasticity

Abstract:

The nonlinear oscillations of spherical gas bubbles in linear viscoelastic fluids are studied. A novel approach is implemented to derive a governing system of nonlinear ordinary differential equations. The linear Maxwell and Jeffreys models are chosen as the fluid constitutive equations. An advantage of this new formulation is that, when compared with previous approaches, it facilitates perturbation methods and numerical investigations. Analytical solutions are obtained using a multiple scale...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1121/1.429344

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Oxford college:
Harris Manchester College
Role:
Author
Publisher:
Acoustical Society of America Publisher's website
Journal:
Journal of the Acoustical Society of America Journal website
Volume:
107
Issue:
6
Pages:
3167-3178
Publication date:
2000-05-26
Acceptance date:
2000-03-13
DOI:
EISSN:
1520-8524
ISSN:
0001-4966
Source identifiers:
430535
Language:
English
Keywords:
Pubs id:
pubs:430535
UUID:
uuid:5ccbc3a8-34ec-4c43-a8a7-049467e7ec50
Local pid:
pubs:430535
Deposit date:
2019-02-28

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP